# SDR SWAA2022022829411

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT WET AREA FLOOR STRUCTURE HAS CORROSION AT STA 1016 LBL 4. (MARKED) / AFT WET AREA FLOOR STRUCTURE CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS IN SRM. REPAIRED FLOOR STRUCTURE SHEAR WEB IAW ER 18-05892 REV IR AND EA 1-753-33831 REV IR
